MAUDE Adverse Event Report: CAREFUSION, INC PLEURX DRAINAGE KIT 1000ML; APPARATUS, SUCTION, PATIENT CARE

CAREFUSION, INC PLEURX DRAINAGE KIT 1000ML; APPARATUS, SUCTION, PATIENT CARE
Catalog Number 50-7510
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2025, the pleurx drainage kit dressing was not intact/sterile.No patient harm was reported.
 
Additional Manufacturer Narrative
H11: the lot number for the device was provided.The device history records are currently under review.The device has not been returned for evaluation, and photos have not been provided for review.The investigation is currently underway.Upon completion of the investigation, a supplemental report will be filed.D2b: pro code: dwm; png.G4: pma / 510(k)#: k160437; k160450; k201155; k241946.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
H11: no photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified, and the root cause could not be determined.A review of the internal manufacturing device record and raw material history files for the reported lot number was performed and no recorded quality problems or rejections related to this incident were found.It was confirmed that procedural and functional requirements needed for its release were met.Product undergoes inspections during manufacturing, no issues related to the reported incident were identified.G3 (date received by manufacturer), g6 type or report - follow up# 1), h2 (correction and additional information), h6: annex g (component code), annex b (type of investigation), annex c (investigation findings), annex d (investigation conclusions).Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
PLEURX DRAINAGE KIT 1000ML
Common Device Name
APPARATUS, SUCTION, PATIENT CARE
Manufacturer (Section D)
CAREFUSION, INC
75 n. fairview drive
vernon hills IL 60061
Manufacturer (Section G)
CAREFUSION, INC
zona franca las americas
santo domingo
Manufacturer Contact
brett curtice_
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key24125930
Report Number1423507-2026-00006
Device Sequence Number21175070
Product Code DWM
UDI-Device Identifier10885403090707
UDI-Public(01)10885403090707(17)271024(10)0001621732
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
SEE H.11.
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number50-7510
Device Lot Number0001621732
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/26/2025
Supplement Date Received by Manufacturer03/20/2026
Initial Report FDA Received Date01/20/2026
Supplement Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown